Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Sudocrem Antiseptic Healing Cream uses to heal and relieve skin conditions like nappy rash, eczema, surface wounds, sunburn, slight burns, acnes, bedsores and chilblains. Sudocrem Antiseptic Healing Cream incorporates 15.25% Zinc Oxide as the active ingredient.
Sudocrem Antiseptic Healing Cream works to heal and relieve skin conditions like nappy rash, eczema, surface wounds, sunburn, minor burns, acne, bedsores and chilblains. Sudocrem Antiseptic Healing Cream contains 15.25% Zinc Oxide as the active ingredient. Zinc Oxide is known for its powerful healing properties, Sudocrem Antiseptic Healing Cream is a potent antiseptic that will soothe and heal various skin conditions, quickly, with little discomfort.
You are very welcome to book an appointment with a health expert at Click Pharmacy to discuss how best to use this product. Sudocrem Antiseptic Healing Cream does not require a prescription, so it is easy to purchase online. Sudocrem Antiseptic Healing Cream can be purchased online in tubs of 60 g, 125 g, 250 g, 400 g, and will be sent directly by next day delivery.
Sudocrem Antiseptic Healing Cream contains 15.25% Zinc Oxide as the active ingredient. Zinc Oxide is known for its powerful healing properties. Administer a thin layer to the skin as required, whenever irritation occurs. While there are no usage limits or timing restrictions, it is advised to apply for the medicine in thin layers to ensure its effectiveness.
While Sudocrem is a powerful antiseptic, it is advised that you do not aggravate, scratch or poke at the affected areas to ensure the medicine's effectiveness.
Apply a thin layer of the medicine to the skin as required, whenever necessary. Keep out of the eyes, nose and mouth. If symptoms persist after several days of usage or if accidentally swallowed, seek immediate medical health.
This medicine is highly flammable, do not smoke or go near naked flames; these carry the risk of severe burns. Fabric that has been in contact with this product
While there here are currently no known interactions between Sudocrem Antiseptic Healing Cream and other medicines, please consult your doctor or a pharmacist if you are taking or have recently taken any other medications.
Sudocrem Antiseptic Healing Cream is an effective form of relief for specific skin conditions. The active ingredient, Zinc Oxide, can relieve conditions like nappy rash, eczema, surface wounds, sunburn, minor burns, acne, bedsores and chilblains by reducing the possibility of infection and preventing the growth of disease-causing microorganisms. Zinc Oxide is a powerful compound, which works quickly to soothe and heal these skin conditions.
It's typical for symptoms to subside within a few days of taking Sudocrem Antiseptic Healing Cream. If there is no change, or symptoms start to worsen after two weeks, please consult a doctor as soon as possible.
Occasionally, local irritation occurs, if this happens to seek medical help.
Since you can apply for the medicine whenever required, there is no danger of overdose.
Keep the cream out of the eyes, nose and mouth. If symptoms persist or if accidentally swallowed seek medical help. Please speak with your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Although there are no known interactions between Sudocrem Antiseptic Healing Cream and other medicines, please consult your doctor or a specialist at Click Pharmacy if you are taking any other medicines, or if you have any recorded hypersensitivity or allergy to any of the following ingredients: Zinc Oxide, Benzyl Alcohol, Benzyl Benzoate, Benzyl Cinnamate, Lanolin, Liquid Paraffin, Paraffin wax, Beeswax, microcrystalline wax, sodium benzoate, linalyl acetate, propylene glycol, citric acid, butylated hydroxyanisole, sorbitan sesquioleate, lavender fragrance.
Sudocrem is an antiseptic healing medication that will soothe and relieve the symptoms of various skin complaints, whereas Ibuprofen is a powerful pain relief medicine. Unlike Sudocrem, it's possible to overdose with Ibuprofen. Ibuprofen overdose is dangerous and can cause permanent liver damage. Also, while Ibuprofen can relieve pain and inflammation, it may not have a visible effect on certain external skin conditions.
Always read the patient information leaflet before starting treatment. The patient information leaflet can be found here and is also available with the physical product.
30 September 2020